# SDR JYDR20200420109

- Difficulty date: April 19, 2020
- Submitted: April 20, 2020
- Operation: General aviation
- Aircraft: N176AC
- Make and model: Skrsky S64E
- Aircraft serial: 64003
- Aircraft time: 47,968 hours, 17,026 cycles
- Engine: Pwa JFTD12A4A
- Engine time: 16,015 hours
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 597602
- Condition: Broken
- Location: Engine
- Part time: 1,607 hours
- Component: Engine, Pwa, 4A
- Component part number: JFTD12A4A
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RE-FUELING PILOT REPORTED A STRANGE ENGINE NOISE. AFTER SHUTDOWN MECHANICS FOUND A SECOND STAGE N1 BLADE HAD BROKEN AND EXITED THROUGH THE FREE TURBINE. THIS IS A PRELIMINARY REPORT FOR MEETING REPORTING DEADLINE. ENGINE HAS NOT ARRIVED AT THIS REPAIR STATION. PHOTO WILL BE SUBMITTED.
